# SDR SWAA2022020348671

- Difficulty date: October 19, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,400 hours, 28,948 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 SLAT NOSE SKIN HAS CRACK AT ACTUATOR RIB (MARKED) / REMOVED AND REPLACED #4 SLAT PER REF AMM27-81-21.(SEE WIP & SUBTASK ENTRY FOR INDIVIDUAL SIGN OFF FOR REMOVAL INSTALLATION & ADJUSTMENT). CARD WAS REOPENED TO MAKE CORRECTIONS ON MATERIAL LIST DOCUMENTATION. TAG NO: 324827 PN ON: 114A5040-3 SN ON: 001405 PN OFF: SN OFF: 000822
